# SDR WX0A201309260002

- Difficulty date: September 16, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49909
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982113
- Condition: Split
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DEPLOYED, FAILED TO INFLATE, SEAM FOUND SPLIT.  REPLACED L1 DOOR SLIDE IAW CARD R0902502.
